MAUDE Adverse Event Report: MICROLINE SURGICAL INC RENEW ENDOCUT SCISSORS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT

MICROLINE SURGICAL INC RENEW ENDOCUT SCISSORS, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENT
Model Number 3142
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Internal Organ Perforation (1987); Superficial (First Degree) Burn (2685)
Date of Event 03/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter, during a lap removal of adnexal/ovary, a non-medtronic device was being used with the generator and cord.At the point where the microline disposable attached to the instrument melted which caused a burn and perforation of the uterus.When instrument was removed everything appeared to be connected properly.The perforation was sutured and additional hospital stay was not required.This report reflects information received by fda in the form of a notification per 803.22 (b)(2).
 
Additional Manufacturer Narrative
This event was intially reported to the fda by the facility where the event occured and it was given the report number mw5153458 in the fda maude database.The initial reporter has requested to remain anonymous, so it is unclear where this event occured and no requests for the device back can be done.No investigation could be conducted as the product was never returned to msi, and it is not expected to be returned.

Brand Name
RENEW ENDOCUT SCISSORS, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENT
Manufacturer (Section D)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer (Section G)
MICROLINE SURGICAL INC
50 dunham rd suite 1500
beverly MA 01915
Manufacturer Contact
scott marchand davis
50 dunham rd suite 1500
beverly, MA 01915
9789229810
MDR Report Key19087564
Report Number1223422-2024-00010
Device Sequence Number15258042
Product Code GEI
UDI-Device Identifier00811099010005
UDI-Public00811099010005
Combination Product (Y/N)N
PMA/510(K) Number
K213127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3142
Device Catalogue Number3142
Was Device Available for Evaluation? No
Type of Report(Section G)Seven-Day
Initial Date Received by Manufacturer 04/09/2024
Initial Report FDA Received Date04/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown